# SDR MWEA011018

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 59114242
- Condition: Cracked
- Location: Station 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT STATIN 740 ALONG LONGERON 17 RIGHT.  --  CUT OUT AREA CRACK, FABRICATED AND INSTALLED REPAIR PARTS.
